Found it

Jul. 30th, 2016 12:43 am
eliste: (Default)
[personal profile] eliste
 my bouts of ibs seem to be caused by the second dose of the adren-all, not necessarily the acyclovir. I took the adren-all today before lunch and started having intestinal cramps. 

I'm going to skip the second dose for a bit to confirm my theory. 
From:
Anonymous( )Anonymous This account has disabled anonymous posting.
OpenID( )OpenID You can comment on this post while signed in with an account from many other sites, once you have confirmed your email address. Sign in using OpenID.
User
Account name:
Password:
If you don't have an account you can create one now.
Subject:
HTML doesn't work in the subject.

Message:

 
Notice: This account is set to log the IP addresses of everyone who comments.
Links will be displayed as unclickable URLs to help prevent spam.

Profile

eliste: (Default)
eliste

August 2016

S M T W T F S
 123456
7 8 910 111213
14151617181920
21222324252627
28293031   

Style Credit

Expand Cut Tags

No cut tags
Page generated Jul. 25th, 2017 12:41 pm
Powered by Dreamwidth Studios